# SDR P5CA2017030400070

- Difficulty date: March 3, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,391 hours, 11,682 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND CHECK, FOUND RT HORIZONTAL STAB TIP AFT FAIRING DAMAGED & MISSING.  REPAIRED  IAW EO4455A127 PART 3.
